# SDR HEEA082571

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 6210 · Main Rotor Blades
- Part: Damper
- Part number: 204031920003
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER HAS WORN INNER MEMBER AND BEARING LOOSE. REPAIRED.  REPLACED HOUSING P/N J99941 DUE TO WEAR.
